# SDR SCNA20180208053

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTION RIB UPPER ATTACH FLANGE TO UPPER TRAILING EDGE PANEL FITTING WORN THROUGH AT ATTACH BOLTS. REMOVED WORN UPPER FLANGE DEFLECTION RIB AND INSTALLED NEW RIB.
